I never thought that the common cold could be treated in less than one day! Before this I used to intoxicate my system with a maximum of 8 paracetamols a day taken in 6 hour intervals just to relieve the catastrophic symptoms of flu - and in most cases, I usually don't feel any better after that hepatotoxic regime. I'd still be sneezing, coughing up phlegm, plugging my nostrils with tissue paper and stuff like that for the next 2-3 days.
But now, thanks to Терафлю (pronounced as te-ra-flyu) I got better (seriously better) even after taking only one packet! Wonders of Russian pharmaceuticals.
Its easy to take, just dilute one packet of this "healing elixir" in a cup of warm water and just gulp it (although your taste buds will scream in agony)! Best to be taken before bed (as per written on the instructions) GUARANTEED - you will have a sound sleep, without any blocked nose or headaches or nausea or anything.
Comes in 3 "lovely" flavors - Lemon, Forest Berries, Ginger (although I don't think it would make a big difference, I guess they all have the unpleasant after-taste)
For the concerned pharmacist/physicist:
Contents: active ingredients include 325 mg paracetamol, 20 mg feneramine maleate, 10 mg phenylephine chloride (plus flavoring, sugar, this that this that lah)
Effects: Antipyretic, anti-oedematic (?Did I translate this word correctly - противоотечным?), analgetic, & anti-allergenic action.
Pharmacologic group: non-narcotic analgesics, alpha-adrenomimetics, H1-histamine receptor blockers.
Indications: fever, chills, headache, flu, stuffed nose, sneezing, malaise.
After this, flu is no more a big problem. Just take a packet of Терафлю! And smile the whole day :)